Series expansions of the percolation probability on the directed triangular lattice

Iwan Jensen, Anthony J. Guttmann

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

We have derived long-series expansions of the percolation probability for site, bond and site-bond percolation on the directed triangular lattice. For the bond problem we have extended the series from order 12 to 51 and for the site problem from order 12 to 35. For the site-bond problem, which has not been studied before, we have derived the series to order 32. Our estimates of the critical exponent β are in full agreement with results for similar problems on the square lattice, confirming expectations of universality. For the critical probability and exponent we find in the site case: qc = 0.404 3528 ± 0.000 001 0 and β = 0.276 45 ± 0.000 10; in the bond case: qc = 0.521 98 ± 0.000 01 and β = 0.2769 ± 0.0010; and in the site-bond case: qc = 0.264 173 ± 0.000 003 and β = 0.2766 ± 0.0003. In addition we have obtained accurate estimates for the critical amplitudes. In all cases we find that the leading correction to scaling term is analytic, i.e. the confluent exponent Δ = 1.

Original languageEnglish
Pages (from-to)497-517
Number of pages21
JournalJournal of Physics A: Mathematical and General
Volume29
Issue number3
DOIs
Publication statusPublished - 7 Feb 1996
Externally publishedYes

Fingerprint Dive into the research topics of 'Series expansions of the percolation probability on the directed triangular lattice'. Together they form a unique fingerprint.

Cite this